MathSciNet Relay Station
MathSciNet bibliographic data
MR2801605 20E45 (20D15)
Alemany, Elena; Beltrán, Antonio; Felipe, María José Nilpotency of normal subgroups having two $G$-class sizes. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2663–2669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement